Oh, Voix, I'm so sorry you're feeling so lousy. It sounds like you're in a lot of pain, and I wish I had something halfway brilliant/intelligent/thoughtful I could tell you. All I know is what you yourself have said: You're not taking good enough care of yourself, what with lowering your meds dosage and not taking your vitamins. Your bf may indeed be causing a lot of the problems you've written about, but right now, it's hard for you to tell who's at fault, if anyone is.
Maybe what you need to do is take a bit of time for yourself and get yourself back on a regular regimen of meds. Don't break up with your bf until you've had time to think clearly about what you're doing. And right now isn't the right time for you to break up with him. It may not be the right time to spend time with him, either, so perhaps some time off from him would be workable.
Your brain chemicals are going to town over not being treated well, and they're no doubt the culprits here. Of course you're feeling what you're feeling. But all of what you're feeling is being exacerbated by the drop in meds, I'd guess. Take some time for yourself, to nurture yourself, to breathe deeply (as so many people on this board remind us), and to get back on your regular drug regimen. Maybe you can alter your work schedule so that you can go in later and thus sleep later?
I feel for you, and I know that all of us are thinking of you. Hang in there, and keep writing.
bipolar II, fibromyalgia, chronic fatigue syndrome
current meds: Invega, 1.5 mg; Clonazepam, 0.5 mg prn; Lexapro, 5 mg; Mirapex, 2.5 mg; Topamax, 50 mg